If you need an accessible version of this item please contact JSTOR User Support

"User Friendly" Calculation Algorithms

Ian Thompson
Mathematics in School
Vol. 25, No. 5, Mathematics and I.T. (Nov., 1996), pp. 42-45
Published by: Mathematical Association
Stable URL: http://www.jstor.org/stable/30215271
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45